# SDR ALGA093945

- Difficulty date: March 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Aircraft time: 4,994 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS8338
- Condition: Binding
- Location: M/R Drive
- Part time: 246 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING ROUGH AND BINDING.
